# SDR 96ZZZM301

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1993
- Make and model: Boeing 727-23
- Aircraft serial: 18449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Stabilizer
- Condition: Corroded
- Location: Bs 600-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATING CORROSION, STATION 600-640 RBL 12, UPPER AND LOWER SURFACES OF FLOOR STABILIZER GROUND NUTPLATE HOLES.  REMOVED CORROSION, TREATED, PRIMED PER SRM 51-10-6 AND 51-10-2.  (M)
